# SDR 29GA2014063000001

- Difficulty date: June 19, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 32,629 hours, 36,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7253814435
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING FUSELAGE FAIRING AFT BS 535  AND REAR FUSELAGE BOTTOM PANEL AND FRAMES DAMAGED.  REPLACED SKIN BS 622 TO 688.
